# SDR RAIA00604044

- Difficulty date: April 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 18,828 hours, 21,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL - EMERGENCY LIGHTS OUT AT ROW 1A.  MAINTENANCE REPAIRED CONNECTOR AT ESCAPE PATH LIGHTING FLOOR STRIP.
